# SDR QMLA2016082616098

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N861NC
- Make and model: Bell 429
- Aircraft serial: 57239
- Aircraft time: 368 hours, 1,442 cycles
- Engine time: 368 hours, 1,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 429069501113
- Condition: Cracked
- Location: Engine Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK, FOUND THE FWD CENTER ENGINE FIREWALL PANEL CRACKED  FROM A LOWER STIFFNER SOLID RIVIT. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION TO REPLACE OR REPAIR THIS FIREWALL.
